# SDR QXEA2010041500263

- Difficulty date: April 13, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 21,732 hours, 15,982 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK ATTACHED ANGLE CORRODED IN AVIONICS BAY UNDER FLOORBOARDS 141ALF.  REMOVED ANGLE IAW SRM 51-42-06-001-001-A01.  FOUND OUT OF LIMITS IAW SRM 53-00-00-001-A01.  LOCATED HOLES IN NEW ANGLE IAW SRM 51-40-11-001-001-A01.  INSTALLED NEW ANGLE IAW SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01, 51-42-21-001-001-A01.  TOP COATED ALL FASTENERS IAW SRM 51-25-06-001-001-A01.  APPLIED CORROSION INHIBITING COMPOUND IAW SRM 51-21-11-001-001-A01.
